I have never had an issue with having an unusual odor in my vaginal area until I took the shot, it is making me very self conscious. I am do for my 2nd shot and wondering if I should continue this type of birth control or stop it all together. Will this go away or is this going to be an issue as long as I am on the shot? I am 42 years old and believe it or not this is the first time ever using birth control so I have nothing to compare it with. My doctor informed me that this would be the best type of birth control for my age and the fact that I am a smoker.
Depo Provera can make you very dry down there, so if that's the case, bacteria may not be being flushed out as it is supposed to be, by the vaginal fluid. I was so dry with it, that sex was impossible (for almost 15 yrs!).
If the bacteria is building up, then you may have an infection. I'd suggest discussing it with a holistic doctor, as well as your own.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
MetroGel-Vaginal - Itching in labia minora and a yellow discharge with a odor, but no irritation or?
Posted 4 Mar 2015 • 1 answer
I have an odor coming from my vaginal area for some time now. I shower and wash daily, I began usin?
Posted 11 Jun 2015 • 1 answer
Posted 18 Sep 2015 • 6 answers
Posted 18 Feb 2016 • 1 answer
Posted 16 Feb 2017 • 2 answers